# SDR 96ZZZM1222

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

STL - DURING DESCENT, SHUT DOWN NR 2 ENGINE, S/N 1213, DUE TO VIBRATION AND OIL FILTER BYPASS LIGHT ILLUMINATION.  FOUND METAL PARTICLES ON OIL SYSTEM CHIP DETECTORS.  REPLACED ENGINE, ENGINE OPERATION THEN CHECKED NORMAL.  ENGINE TOTAL TIME 22,333, ENGINE TOTAL CYCLES 11,261.
